The Virginia Department of Health (VDH) recently announced that a pharmacy in Loudoun County administered incorrect doses of the COVID-19 vaccine to 112 children aged 5 to 11 years old. The said vaccination error occurred between November 3 and 4 and was confirmed by the Loudoun County Health Department.
According to a statement from state officials, the Ted Pharmacy operating in Aldie, Virginia, mistakenly gave some children COVID-19 vaccine doses intended for adults. The report also revealed that the pharmacy’s authority and permission to administer the vaccine have already been revoked.
Moreover, the Ted Pharmacy has officially been withdrawn as a vaccine center in the area. The remaining COVID-19 vaccine shots delegated to the pharmacy were also collected by the VDH on November 8, as related by Loudoun County Health Department’s health director, David Goodfriend.
The administration of the COVID-19 jabs to kids aged 5 to 11 years old is aligned with last week’s directive that children belonging to the said age group are already eligible for the vaccine manufactured by Pfizer-BioNTech.
Notably, the said Pfizer vaccine is reported to contain questionable ingredients and causes debilitating pain and other serious adverse health effects.
The VDH pointed out that they directed the Ted Pharmacy to “notify parents about next steps, including the recommendation from the Centers for Disease Control and Prevention regarding whether patients should restart the vaccine series or receive a correct second dose.”
The health agency also stressed in its statement that it “has not received any other reports of pharmacies or providers administering COVID-19 vaccines formulated for 12 years and older to children 5-11 years old.”
Additionally, it also “contacted other pharmacy partners with additional communication that outlined vaccine administration guidance. A letter was issued by the VDH to clinicians “outlining information about this new vaccine formulation on November 5, 2021, which was drafted prior to receiving this report.”
State health officials recommended that parents of the affected children monitor their kids for any adverse health effects brought about by the vaccine mix-up and immediately seek medical assistance if there are any. However, the VDH has declined to provide any more details on the issue as of this time.